# SDR DL72S953839

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N544DA
- Make and model: Boeing 727232
- Aircraft serial: 22493
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Part number: 65196472
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, NR 2 ENGINE RT AFT COWL PANEL WAS FOUND WITH TOP SIDE SKIN RIVETS ALONG LONGERON ARE SHORT OF EDGE DISTANCE.  ALSO, TOP EDGE OF COWL IS WORN.  REPAIRED PER SRM 54-10-3 FIG 6.
